Kelly McKennon, "The dual of the multiplier algebra of Pedersen's ideal", International Journal of Mathematics and Mathematical Sciences, vol. 5, Article ID 524205, 3 pages, 1982. https://doi.org/10.1155/S0161171282000404
The dual of the multiplier algebra of Pedersen's ideal
It is shown that the dual of the multiplier algebra of Pederson's ideal is not always spanned by its positive elements.
Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.